The Theory of Foliations of Codimension Greater than One
Commentarii mathematici Helvetici, Tome 49 (1974), pp. 214-231
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1974__49_139581,
author = {William Thurston},
title = {The {Theory} of {Foliations} of {Codimension} {Greater} than {One}},
journal = {Commentarii mathematici Helvetici},
pages = {214--231},
year = {1974},
volume = {49},
zbl = {0295.57013},
url = {http://geodesic.mathdoc.fr/item/CMH_1974__49_139581/}
}
William Thurston. The Theory of Foliations of Codimension Greater than One. Commentarii mathematici Helvetici, Tome 49 (1974), pp. 214-231. http://geodesic.mathdoc.fr/item/CMH_1974__49_139581/